Modified Scheffé’s Prediction Bands
Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik), 2013, vol. 233, issue 5-6, 680-690
The formula for the Scheffé prediction bands proposed by Jordà and Marcellino (2010) is reconsidered. It is demonstrated, that in many cases of practical interest, the bands fail to satisfactorily approximate the uncertainty associated with a path-forecast. A modification of the Scheffé method is proposed which improves the coverage properties of the bands.
Keywords: Prediction band; Scheffé’s band; path-forecast; vector autoregression (search for similar items in EconPapers)
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (11) Track citations by RSS feed
Downloads: (external link)
https://www.degruyter.com/view/j/jbnst.2013.233.is ... 5-608.xml?format=INT (text/html)
For access to full text, subscription to the journal or payment for the individual article is required.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:jns:jbstat:v:233:y:2013:i:5-6:p:680-690
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik) is currently edited by Peter Winker
More articles in Journal of Economics and Statistics (Jahrbuecher fuer Nationaloekonomie und Statistik) from De Gruyter
Bibliographic data for series maintained by Peter Golla ().